# SDR FDEA201405141004

- Difficulty date: May 14, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,851 hours, 13,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT TRACK  NR 12 LOWER CUT OUT SKIN AT XOS 776 FOUND CRACKED.   REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 55. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 121.
